Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

Quantitative homogenization of global attractors for hyperbolic wave equations with rapidly oscillating coefficients. Russian Mathematical Surveys (2002),57(4):709-728.

Go to publication

Authors: Vishik M., Fiedler B.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site